Your Discount Chemist Pty Ltd

Mersynofen Tablets 30 Pack

$12.31
$17.99
31% Off

Description

Overview


Mersynofen combines the strength of two ingredients for dual-action pain relief


Mersynofen combines the strength of 500mg paracetamol and 200mg ibuprofen in a single tablet, delivering stronger* pain relief2 for up to 8 hours.

Provides tempoarary relief of pain associated with: headache, migraine headache, tension headache, sinus pain, toothache, backache, muscular aches and pains, period pain, sore throat, tennis elbow, rheumatic pain and arthritis, and the aches and pains associated with colds.

*One Mersynofen versus two tablets of 500mg paracetamol1
1. Mehlisch DR Et al. Clin Ther 2010; 32(6):1033-49, sponsored by RB.

AUST R NUMBER:

AUST R 283907


Instructions

DOSAGE:

Adults under 65 and children from 12 years: Take one tablet every 8 hours with water when necessary. Not recommended adults 65 years of age and over or children under 12 years of age. DO not take more than 3 tablets in 24 hours.


Safety

PRODUCT WARNINGS:

Schedule 3: Consumer advertising not permitted

SKU:
100104505
Seller:
Your Discount Chemist Pty Ltd
Type:
CeraVe

Plesae Note:We have recently received inquiries about the packaging of our CeraVe products. Please note that all products we stock are original, authentic versions from either the EU or US markets.

Due to regional regulations, CeraVe products sourced from the EU will have different packaging and labeling compared to those in the US. The core formula and the beneficial ceramides remain the same in all versions.

If you have any concerns or questions, feel free to contact our support team.

Seller Policies

Documents